I think my girlfriend is sniffing hydrocodone pills. I can never catch her in the act of snorting the pills. So are there physical signs, like enlarged pupils, that I should lookout for? I have know clue what to look for.
Here are some of the most obvious signs of drug abuse:
Continual sniffing (if she doesn't have a cold or sinus problems) and/or bleeding nose Loss of sense of smell Small pupils General poor performance Uncharacteristic mood swings
you should let her have fun. but know that people die becuase the amount of tylenol in these pills. not the actual dangerous part. so she shouldn't be taking more than 4 pills and that is pushing it
http://en.wikipedia.org/wiki/Hydrocodone this site may help you it has information about the symptoms and side effects the user gets
She hasn't caught you sniffing her panties yet, so why not just call it even?
yes you should and also your gay very gay